# SDR DALA1134939866

- Difficulty date: April 22, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 247 RBL 44 SEAT TRACK HAS CORROSION.  REMOVED SEAT TRACK STA 200-266 AND SPLICE.  BOTH OUT OF LIMITS.  LOCATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW SEAT TRACK AND SPLICE.  ACCOMPLISHED IAW SRM'S 51-30-1, 51-30-2, 51-30-5, 51-10-3, 51-10-4, 53-05 FIG.4
